# SDR AWXA200300495

- Difficulty date: April 27, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y1292, AT AFT SIDE OF FR 66 TO FORWARD SIDE OF FR 68.  MAINTENANCE REMOVED DAMAGED FLOORBEAM Y1292, FROM FR 66 TO FR 68; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6-7, SRM 51-76-11 PG 9-10 FIG 4.
